Alert archive / Indiana / Gale Warnings in 2009
Gale Warning 5, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Mar 8, 2009, 5:33 AM EDT. It took effect at Mar 8, 2009, 6:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2009, 5:33 AM EDT (09:33 UTC)
- In effect from
- Mar 8, 2009, 6:00 PM EDT
- Expired
- Mar 8, 2009, 11:09 PM EDT
- In force
- 5 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
390 WHUS73 KIWX 080933 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 533 AM EDT SUN MAR 8 2009 .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS SOUTHERN LAKE MICHIGAN THIS EVENING. WESTERLY GALES WILL OVERSPREAD THE AREA IN THE WAKE OF THIS LOW WITH WINDS DECREASING AFTER MIDNIGHT AS HIGH PRESSURE MOVES INTO THE AREA. LMZ043-046-081745- /O.NEW.KIWX.GL.W.0005.090308T2200Z-090309T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 533 AM EDT SUN MAR 8 2009 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EDT MONDAY. SOUTHWEST TO WEST GALES WILL OVERSPREAD THE AREA THIS EVENING WITH WINDS DECREASING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
269 WHUS73 KIWX 081417 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 AM EDT SUN MAR 8 2009 .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS SOUTHERN LAKE MICHIGAN THIS EVENING. WESTERLY GALES WILL OVERSPREAD THE AREA IN THE WAKE OF THIS LOW WITH WINDS DECREASING AFTER MIDNIGHT AS HIGH PRESSURE MOVES INTO THE AREA. LMZ043-046-082230- /O.CON.KIWX.GL.W.0005.090308T2200Z-090309T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 AM EDT SUN MAR 8 2009 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EDT MONDAY. SOUTHWEST TO WEST GALES WILL OVERSPREAD THE AREA THIS EVENING WITH WINDS DECREASING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ARNOTT
729 WHUS73 KIWX 081953 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 PM EDT SUN MAR 8 2009 .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS SOUTHERN LAKE MICHIGAN THIS EVENING. WESTERLY GALES WILL OVERSPREAD THE AREA IN THE WAKE OF THIS LOW WITH WINDS DECREASING BY THE EARLY MORNING HOURS MONDAY AS HIGH PRESSURE MOVES INTO THE AREA. LMZ043-046-090400- /O.EXT.KIWX.GL.W.0005.090308T2200Z-090309T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 353 PM EDT SUN MAR 8 2009 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT MONDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM EDT MONDAY. SOUTHWEST TO WEST GALES WILL OVERSPREAD THE AREA THIS EVENING WITH WINDS DECREASING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
755 WHUS73 KIWX 090309 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1109 PM EDT SUN MAR 8 2009 .LOW PRESSURE OVER SOUTHERN MICHIGAN WILL MOVE EAST OVERNIGHT WITH HIGH PRESSURE MOVING INTO THE AREA. LMZ043-046-091115- /O.CAN.KIWX.GL.W.0005.000000T0000Z-090309T1000Z/ /O.NEW.KIWX.SC.Y.0011.090309T0309Z-090309T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1109 PM EDT SUN MAR 8 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. WEST WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. WAVES OVER 4 FEET WILL LINGER THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Mar 8, 4:59 AM EDT, 34 minutes earlier.
Area forecast discussion, Mar 8, 4:59 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 AM EDT SUN MAR 8 2009
.DISCUSSION...
STNRY FRONT FROM OH TO KS THIS MORNING WAS THE FOCUS FOR A LARGE
AREA OF RAIN ALONG AND NORTH OF THE BOUNDARY. BULK OF TSTM ACTIVITY
ATTM REMAINS WEST OF OUR AREA FROM IL-KS CLOSER TO NOSE OF LLJ. AS
STRONG SHRTWV LIFTS NE FROM SRN PLAINS TODAY, ATTENDANT SFC/H85
LOW WILL DEEPEN AND LLJ WILL ALSO PROGRESS NE CAUSING UPSTREAM
SHOWERS AND TSTMS TO MOVE EAST ACROSS OUR CWA. ALREADY OVER AN
INCH OF RAIN HAS FALLEN ACROSS THE CWA AND APPEARS GOOD POTENTIAL
FOR ADDITIONAL HEAVY RAIN TODAY SO CONTD WITH FLOOD WATCH THROUGH
THIS EVE. WARM FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE ACROSS
THE AREA THIS AFTN. SHOULD BE A BRIEF BREAK IN PRECIP AS THIS
OCCURS. WK SFC BASED INSTABILITY IN THE WARM SECTOR COMBINED WITH
HIGH SHEAR ENVIRONMENT SUGGESTS POTENTIAL FOR SVR TSTMS
ALONG/AHEAD OF CDFNT MOVG THROUGH THE AREA LATE THIS AFTN/THIS
EVE WITH BEST CHC IN SOUTH WHERE INSTABILITY WILL BE GREATEST. BEHIND THE
FRONT A STRONG PRESSURE/ISALLOBARIC GRADIENT WILL MOVE ACROSS THE
CWA TONIGHT. STEEPENING LOW LEVEL LAPSE RATES DUE TO CAA SHOULD
ALLOW STRONG WINDS TO MIX DOWN TO SFC FOR A 3-6HR PD WITH GUSTS
AROUND 40KT EXPECTED, THUS, ISSUED A WIND ADVISORY FOR TONIGHT.
HIGH PRESSURE WILL BUILD INTO THE AREA MONDAY PROVIDING FAIR WX.
RIDGING ALOFT WILL OVERSPREAD THE AREA DURING THE DAY MONDAY AS
ANOTHER SHRTWV DIGS INTO MEAN WRN TROF. WITH CONSIDERABLE SUNSHINE
EXPECTED, THIS SHOULD ALLOW HIGHS TO AGAIN RECOVER TO ABOVE NORMAL
READINGS IN THE U40S-L50S OVER MOST OF THE AREA...A LITTLE COLDER
NEAR LM WHERE LAKE BREEZE WILL PERSIST THROUGH THE DAY AS GRADIENT
DIMINISHES. FRONTAL BOUNDARY IS EXPECTED TO SURGE BACK NORTH INTO
THE LWR OH VALLEY MONDAY NIGHT AS ANOTHER STRONG SHRTWV DIGS INTO
THE CENTRAL ROCKIES CAUSING SFC LOW TO DVLP OVER CO/KS. MODELS IN
GOOD AGREEMENT ON OVER-RUNNING SHOWERS SPREADING INTO THE AREA
AHEAD OF THE FRONT MONDAY NIGHT AND TUESDAY MORNING SO BUMPED UP
POPS INCREASED POPS 20-30% DURING THIS PERIOD. DEEP LOW PRESSURE
ASSOCIATED WITH THIS SHRTWV EXPECTED TO LIFT NE TO THE UPR GRTLKS
TUE NGT WITH STRONG CDFNT PUSHING EAST ACROSS OUR AREA. AGAIN SOME
WK INSTABILITY SHOULD OVERSPREAD THE AREA IN THE WARM SECTOR, HWVR
QUESTIONABLE HOW MUCH MOISTURE WILL REMAIN AS THE CDFNT MOVES
THROUGH, SO LEFT POPS FOR TUE NGT IN THE CHC CATEGORY. NO SGFNT
CHANGES MADE TO DAYS 4-7, WHICH STILL APPEARS TO BE A COOL/DRY PD
AS CANADIAN SFC HIGH MOVES SLOWLY ACROSS THE GRTLKS.
&&
AVIATION...
FRONTAL SYSTEM CONTINUING TO SAG SOUTH WITH LARGE BAND OF HEAVY
RAIN MOVG EAST OF FWA ATTM. LLJ STRENGTHENING AGAIN OVER LOWER MS
VALLEY IN RESPONSE TO STRONG SHRTWV MOVG INTO SRN PLAINS WAS
CAUSING WIDESPREAD SHOWERS TO REDEVELOP OVER SERN IA AND NRN IL
WHICH WERE MOVG BACK INTO NWRN INDIANA. THIS RAINFALL SHOULD
AFFECT THE TAF SITES OVERNIGHT AND SUNDAY MORNING WITH GENERALLY
IFR CONDITIONS. TSTMS UPSTREAM MAY ALSO HOLD TOGETHER AND MOVE
ACROSS NRN INDIANA OVERNIGHT, BUT ATTM JUST HAVE MENTIONED CB IN
TAFS. AS SFC LOW LIFTS NE ACROSS THE GRTLKS THIS AFTN/EVE WINDS
WILL VEER TO SW AND INCREASE SIGNIFICANTLY WITH GUSTS 35-40KT
EXPECTED THIS EVE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH THIS EVENING FOR INZ003>009-012>018-020-
022>027-032>034.
WIND ADVISORY FROM 6 PM EDT /5 PM CDT/ THIS EVENING TO 6 AM EDT
/5 AM CDT/ MONDAY FOR INZ003>009-012>018-020-022>027-
032>034.
MI...FLOOD WATCH THROUGH THIS EVENING FOR MIZ077>081.
WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT MONDAY FOR
MIZ077>081.
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ001-002-004-005-015-016-
024-025.
WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT MONDAY FOR
OHZ001-002-004-005-015-016-024-025.
LM...GALE WARNING FROM 6 PM THIS EVENING TO 2 AM EDT MONDAY FOR
LMZ043-046.
&&
JTHazardous weather outlook, Mar 7, 3:34 PM EST, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 334 PM EST SAT MAR 7 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-082045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 334 PM EST SAT MAR 7 2009 /234 PM CST SAT MAR 7 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL IS POSSIBLE TONIGHT. MINOR FLOODING OF RIVERS... STREAMS...AND LOW LYING AREAS IS POSSIBLE. THERE IS ALSO A CHANCE OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY OCCASIONAL HEAVY RAIN WILL CONTINUE ACROSS THE AREA SUNDAY... POSSIBLY CAUSING FLOODING ALONG SOME RIVERS...STREAMS...AND LOW LYING AREAS. THERE IS ALSO A CHANCE OF THUNDERSTORMS SUNDAY. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS...MAINLY SOUTH OF ROUTE 30. THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY AND TUESDAY NIGHT. SOME OF THE STORMS TUESDAY NIGHT COULD CONTAIN STRONG GUSTY WINDS. IN ADDITION... VERY WINDY CONDITIONS ARE POSSIBLE ACROSS THE ENTIRE AREA AFTER THE THUNDERSTORMS MOVE THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-082045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 334 PM EST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY EVENING. WINDS AND WAVES WILL LIKELY BE HAZARDOUS FOR SMALL CRAFT TUESDAY NIGHT THROUGH THURSDAY. NORTHWEST GALES ARE ALSO POSSIBLE TUESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP ARNOTT
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 7:53 PM EST | Severe Thunderstorm Warning | IWX | Grant, Miami, Wabash | 35 min |
| Mar 7, 10:22 PM EST | River Flood Warning | IWX | Allen, DeKalb | 10 days |
| Mar 7, 10:22 PM EST | River Flood Warning | IWX | Cass, Miami, Wabash | 7 days |
| Mar 8, 5:13 AM EDT | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 12 hr |
| Mar 8, 7:43 AM EDT | Areal Flood Advisory | IWX | Adams, Allen, Cass, DeKalb, Elkhart, Fulton and 15 more | 6 hr |
| Mar 8, 10:57 AM EDT | Areal Flood Warning | IWX | Adams, Cass, Fulton, Grant, Huntington, Miami and 2 more | 6 hr |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 35 hr |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Adams, Wells | 12 hr |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Huntington, Wells | 4 days |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 3 days |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Allen | 8 days |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Adams, Allen | 5 days |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Allen | 5 days |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Elkhart | 13 days |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Elkhart, Saint Joseph | 14 days |
| Mar 8, 12:12 PM EDT | Areal Flood Warning | IWX | Allen | 6 hr |
| Mar 8, 1:23 PM EDT | River Flood Warning | IWX | Allen | 8 days |
| Mar 8, 3:14 PM EDT | Tornado Warning | IWX | Cass, Pulaski, White | 46 min |
| Mar 8, 3:55 PM EDT | Tornado Warning | IWX | Fulton, Marshall, Pulaski, Starke | 42 min |
| Mar 8, 4:06 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 54 min |
| Mar 8, 4:36 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Grant, Huntington, Kosciusko, Miami, Wabash and 1 more | 54 min |
| Mar 8, 4:58 PM EDT | Tornado Warning | IWX | Whitley | 24 min |
| Mar 8, 5:15 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Noble, Wells | 60 min |
| Mar 8, 5:21 PM EDT | Tornado Warning | IWX | Allen, DeKalb | 39 min |
| Mar 8, 5:25 PM EDT | High Wind Warning | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 7 hr |
| Mar 8, 6:10 PM EDT | River Flood Warning | IWX | Carroll, White | 41 hr |
| Mar 8, 6:13 PM EDT | River Flood Warning | IWX | Allen, Huntington, Wabash | 5 days |
| Mar 8, 6:29 PM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 15 days |
| Mar 7, 10:22 PM EST | River Flood Warning | IWX | Williams | 7 days |
| Mar 7, 10:22 PM EST | River Flood Warning | IWX | Defiance, Fulton, Williams | 11 days |
| Mar 8, 11:14 AM EDT | Areal Flood Warning | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 6 hr |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Allen, Paulding, Putnam | 59 hr |
| Mar 8, 11:48 AM EDT | River Flood Warning | IWX | Putnam | 4 days |
| Mar 8, 1:23 PM EDT | River Flood Warning | IWX | Defiance, Henry | 8 days |
| Mar 8, 5:51 PM EDT | Tornado Warning | IWX | Defiance, Paulding | 54 min |
| Mar 8, 5:57 PM EDT | Severe Thunderstorm Warning | IWX | Paulding | 27 min |
| Mar 8, 6:23 PM EDT | Tornado Warning | IWX | Defiance, Fulton, Henry | 52 min |
| Mar 8, 6:30 PM EDT | River Flood Warning | IWX | Henry | 6 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.